how not to be nervous I am 51 does it depend on our age how the side effects will be? What can I take for the nausea and head aches if I get them? and I read a comment about that he skipped 3 days and started again are we suppose to do that?
You should check with your Dr about missed doses. I am 63 and am on my 6th week of Harvoni. I had a mild headache and a couple of nights of insomnia. I no longer have any side effects except the need for a nap. It is amazing especially compared to the side effects of past treatment. Hope the best for you
I started harvoni on august 5th and on day three I had a headache ,I'm now going into my 4th week , I was not nervous about taking the harvoni I'm 65 so get rid of that nervous idea I"ve only had a few headaches so far yesterday was the worse , when I get hot are overheated I have headaches so I'm trying to drink more water I'm thinking that's the key to the headaches, drink lots of water and less drinks with sugar, I don"t think my age has anything to do with it,WE CAN OVERCOME!!! keeping a positive attitude .GOD BLESS !!! hope you'll do ok!!!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2011 • 5 answers
I am nervous to start Harvoni. I was prescribed veikira with ribasphere a few weeks ago and 2 hours?
Posted 6 Feb 2016 • 2 answers
Just taken my14th Harvoni tablet today,and not had anything really in the way of side affects. But I
Posted 16 Feb 2016 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers
Posted 4 Apr 2016 • 1 answer